# SDR FDEA202104160936

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION CORROSION AT LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG  LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04. OVERSIZED  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  04 AND E.A. # 1-5750-T0361215 PART 1 STEP 1A AND STEP 1, TITLE: WINGS- FLIGHT SURFACES-   EO 1-5750-7-5002- LH WING- OUTBD FLAP- INBD HINGE BRACKET ASSY - CORROSION REPAIR. REPAIR  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
